# SDR USAA2009090892391

- Difficulty date: September 6, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 63,899 hours, 28,397 cycles
- Engine: Iae V2500A1
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 424B2003
- Condition: Contaminated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 128 - PHX - CABIN ODOR - NR 1 ENGINE IS PUTTING OILY SMELL IN THE AIRCRAFT - SMELLS LIKE DIRTY SOCKS.  IT'S NOT BEING FILTERED OUT AND FLIGHT ATTENDANTS ADVISED SMELL IS REALLY BAD IN BACK OF AIRCRAFT.  MAINTENANCE PERFORMED COMPRESSOR WASH AND REPLACED RECIRCULATION AND OZONE FILTERS.
